Cephalexin - can you be in the sun while taking?

Question is Closed Report Mark as Favorite

Answers (2)

14 May 2010

Most antibiotics have a sun exposer warning. I would suggest using a strong sun screen probably 50+ would be best while you are on this medicine and up to three days later. If you do burn you can try tea--- yes I said tea. Just make some tea plain with tea bags and dab it on the burn with cotton balls if you don't have cottonballs than use something similar you can even use the tea bag itself to dab it on. You should be o.k. with 50+ sunscreen. Enjoy your sun but be careful. Hope this answers your question enough.

Votes: +0

14 May 2010

I agree with Marjorie. You should avoid the sun as much as possible while on this medication. Never heard of the tea bag thing, sounds like it would work. Personally, if I get a sun burn, Aloe Vera gel straight from the fridge!
Enjoy the summer,
Chris

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it dangerous to be in the sun when taking Metformin?

Will sun screen protect me enough if in the sun when taking Metformin? Is there a danger being in the sun should one forget to apply sunscreen? ...

2 answers 7 Jul 2010

Does Cephalexin affect my glucose reading (negatively)?

I am taking Cephalexin for an infection and am experiencing very high glucose readings, i.e well above 200

1 answer 8 Dec 2010

Been taking Cephalexin for 2 days, I have a cough also,will Cephalexin take care of this ?

I have been coughing through the night .

1 answer 31 Mar 2011

Does cephalexin cause you urinate more often?

I was just prescribed 500 mg of cephalexin, as a precaution. Since I am having a surgery soon. It seems like I have to pee literally every 5 seconds. ...

1 answer 2 Jun 2011

Cephalexin - can you vary dosage times by plus or min us 1hour or so?

I'm prescribed cephalexin 500mg every 6 hours but that interferes with my bedtime and awakenjng time so I was wondering if taking it an hour ...

4 answers 23 Jun 2011